RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 31, Issue 5(191)  


Pavel Sergeevich Aleksandrov (photo)

Pavel Sergeevich Aleksandrov (on his 80th birthday)
A. V. Arkhangel'skii, A. N. Kolmogorov, A. A. Mal'tsev, O. A. Oleinik
3

On some topological spaces that occur in functional analysis
A. V. Arkhangel'skii
17
Homogeneous models in general relativity and gas dynamics
O. I. Bogoyavlenskii, S. P. Novikov
33
Some remarks on perforated spaces
K. Borsuk
49
Pell's equation in Greek and Hindu mathematics
B. L. Van der Waerden
57
Lattices, representations, and algebras connected with them. I
I. M. Gel'fand, V. A. Ponomarev
71
Fixed-point properties of product spaces
A. Dold
89
Spaces defined by a family of centred systems
M. Katetov
95
A theorem on ideals and some applications of it to the Baire property in Polish spaces
C. Kuratowski
108
On the dimension of spaces with a compact group of transformations
B. A. Pasynkov
112
Absolutes of topological spaces and their continuous maps
V. I. Ponomarev, L. B. Shapiro
121
On equivariant embeddings of $G$-spaces
Yu. M. Smirnov
137
The connections between the $E_7$-geometry and the configuration of the 28 double tangents to the curve of order 4
H. Freudenthal
148
Hilbert's modular group of the field $\mathbf Q(\sqrt{5})$ and the cubic diagonal surface of Clebsch and Klein
F. Hirzebruch
153
Remarks on singular measures
E. Hewitt
167
On triangle groups
H. Zieschang
177
On Aleksandrov's obstruction theorem
I. A. Shvedov
185
Topology of limit spaces of uncountable inverse spectra
E. V. Shchepin
191

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A system of retarded type with infinitely differentiable coefficients has solutions in generalized functions
I. Ya. Viner
227
Biquasitopological vector spaces
M. M. Bunyaev
229
Nonautonomous suspensions over diffeomorphisms, and the geometry of nearness
A. G. Vainshtein, L. M. Lerman
231
Exact estimates of the rate of convergence in the strong law of large numbers for classes of stationary (in the wide sense) sequences and processes
V. F. Gaposhkin
233
An existence and uniqueness theorem for differential equations in a Hilbert space
A. N. Godunov
235
The summability of conjugate multiple Fourier integrals by Riesz means
B. I. Golubov
237
On the concept of the Euler characteristic
V. A. Efremovich, Yu. B. Rudyak
239
Boundary value problems with a mall parameter for a iffusion process with reflection
L. V. Zhivoglyadova, M. I. Freidlin
241
Propagation of perturbations from a point source described by a quasihyperbolic equation
A. A. Lokshin
243
The method of the inverse scattering problem, and two-dimensional evolution equations
S. V. Manakov
245
The uniqueness of the solution of a mixed problem for the equations of elasticity theory in an unbounded domain
O. A. Oleinik, G. A. Iosif'yan
247
General boundary value problems for partial differential equations with constant coefficients in a half-space
A. L. Pavlov
249
An anisotropic homogeneous cosmological model of Bianchi type VII with movement of matter
A. A. Peresetskii
251
Some properties of the solutions of second order elliptic equations in unbounded domains
T. S. Soboleva
253
Differentiability in topological groups
V. P. Fedotov
255

Mathematical Events in the USSR
All-Union Conference on Partial Differential Equation dedicated to the 75th birthday of I. G. Petrovskii
A. S. Kalashnikov
257

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
264
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019